Periods on and off
2 months back in july I went to doctor complaining about heavy periods with clots for about 5 days.However my periods were regular and I was also breastfeeding my 20 month old baby.after the scanning and other tests doctor told reports are normal and it was because of estrogen slurge.she advised me to stop breastfeeding and gave me desogestrel tablets to take for a month, after which she told to stop it and continue them if I want it as a birth control. i took the all the 28 tablets the first month and was happy to see the normal bleeding and decided use them as contraceptive. but I took only 16 tablets out of 28 in the second set and stopped as a lot of pimples appeared on my face.I took the last tablet on 18th of August and stopped. Now i am worried that my periods are irregular. I mean I saw some spottings and a very little bit of bleeding for some 8 days from aug 27th.And today just after 8 days I see a little bleeding again.Is it normal?
Like the answers? Chat privately with the doctor of your choice
Desogestrel is a synthetic progesterone which can interfere with the natural balance of hormones in the body.If you really want to know the root cause of your problem, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.